# SDR 0203809852

- Difficulty date: November 10, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 64,031 hours, 66,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Loose
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

Cabin continued to climb at approximate rate of 200-300 FPM after level at 35,000 feet. Crew initiated a rapid descent and performed COM procedures. Cabin pressure was controllable in manual mode at the lower altitudes. Flight diverted to MEM and landed without incident. Maintenance found a sense line for the right pack heat exchanger airflow disconnected and resecured it. Pack operation is normal and the aircraft has returned to service.
